MathSciNet Relay Station
MathSciNet bibliographic data
MR1643670 34D20 (34A60 93D05)
Clarke, F. H.; Ledyaev, Yu. S.; Stern, R. J. Asymptotic stability and smooth Lyapunov functions. J. Differential Equations 149 (1998), no. 1, 69–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement